# SDR UPS03641380

- Difficulty date: October 8, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-300
- Aircraft serial: 27757
- Engine: Ge CF680
- System (JASC): 3446 · Non Radar Weather System
- Part: Indicator
- Condition: Inoperative
- Location: Capt'S Ivsi/Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ETOP DIVERSION,  CAPTIANS VERTICAL SPEED FLAG IN VIEW ALT AIR DATA DOESN'T CORRECT. (TCAS FLAG IN VSI ALSO IN VIEW) REPLACED CAPTAIN'S VSI PER MM 34-22-06-4 & 34-45-00-5. OPS CHK NORMAL.
